About this Journal Submit a Manuscript Table of Contents
Journal of Discrete Mathematics
Volume 2013 (2013), Article ID 105624, 4 pages
http://dx.doi.org/10.1155/2013/105624
Research Article

Signless Laplacian Polynomial and Characteristic Polynomial of a Graph

1Department of Mathematics, Gogte Institute of Technology, Udyambag, Belgaum 590008, India
2Department of Mathematics, B.V.Bhoomaraddi College of Engineering & Technology, Hubli 580031, India

Received 21 July 2012; Accepted 6 September 2012

Academic Editor: Kinkar C. Das

Copyright © 2013 Harishchandra S. Ramane et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Li, “Some lower bounds for Laplacian energy of graphs,” International Journal of Contemporary Mathematical Sciences, vol. 4, no. 5, pp. 219–223, 2009. View at Zentralblatt MATH
  2. Z. Liu, “Energy, Laplacian energy and Zagreb index of line graph, middle graph and total graph,” International Journal of Contemporary Mathematical Sciences, vol. 5, no. 18, pp. 895–900, 2010. View at Zentralblatt MATH
  3. B. Mohar, “The Laplacian spectrum of graphs,” in Graph Theory, Combinatorics and Applications, Y. Alavi, G. Chartrand, O. E. Ollerman, and A. J. Schwenk, Eds., pp. 871–898, John Wiley & Sons, New York, NY, USA, 1991. View at Zentralblatt MATH
  4. B. Mohar, “Graph laplacians,” in Topics in Algebraic Graph Theory, L. W. Beineke and R. J. Wilson, Eds., pp. 113–136, Cambridge University Press, Cambridge, UK, 2004. View at Zentralblatt MATH
  5. D. Cvetković, “Signless Laplacians and line graphs,” Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences Mathématiques Naturelles/Sciences Mathematiques, vol. 131, no. 30, pp. 85–92, 2005. View at Zentralblatt MATH
  6. D. Cvetković, P. Rowlinson, and S. K. Simić, “Signless Laplacians of finite graphs,” Linear Algebra and Its Applications, vol. 423, no. 1, pp. 155–171, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. D. Cvetković, P. Rowlinson, S. K. Simic, and S. K. Simić, “Eigenvalue bounds for the signless Laplacian,” Publications de l'Institut Mathématique, vol. 81, no. 95, pp. 11–27, 2007. View at Zentralblatt MATH
  8. D. Cvetković, P. Rowlinson, and S. Simić, An Introduction to the Theory of Graph Spectra, Cambridge Univeristy Press, Cambridge, UK, 2010.
  9. A. Daneshgar and H. Hajiabolhassan, “Graph homomorphisms and nodal domains,” Linear Algebra and Its Applications, vol. 418, no. 1, pp. 44–52, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. L. Feng and G. Yu, “On three conjectures involving the signless Laplacian spectral radius of graphs,” Publications de l'Institut Mathematique, vol. 85, no. 99, pp. 35–38, 2009. View at Publisher · View at Google Scholar · View at Scopus
  11. W. H. Haemers and E. Spence, “Enumeration of cospectral graphs,” European Journal of Combinatorics, vol. 25, no. 2, pp. 199–211, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. E. R. van Dam and W. H. Haemers, “Which graphs are determined by their spectrum?” Linear Algebra and Its Applications, vol. 373, pp. 241–272, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. H. B. Walikar and H. S. Ramane, “Laplacian polynomial and number of spanning trees in terms of characteristic polynomial of induced subgraphs,” AKCE International Journal of Graphs and Combinatorics, vol. 5, no. 1, pp. 35–48, 2008. View at Zentralblatt MATH
  14. F. Harary, Graph Theory, Narosa Publishing House, New Delhi, India, 1998.
  15. H. S. Ramane, Some topics in spectral graph theory [Ph.D. thesis], Karnatak University, Dharwad, India, 2002.
  16. D. Cvetković, M. Doob, and H. Sachs, Spectra of Graphs, Academic Press, New York, NY, USA, 1980.
  17. H. Sachs, “Über Teiler, Faktoren und charakteristische Polynome von Graphen,” Teil I. Wiss. Z. TH Ilmenau, vol. 13, pp. 405–412, 1967. View at Zentralblatt MATH
  18. D. Cvetković, “Spectra of graphs formed by some unary operations,” Publications De L’Institut Mathe'Matique, vol. 19, no. 33, pp. 37–41, 1975. View at Zentralblatt MATH